

TIMETABLE



Version 1 (provisional)

DMSB-Reg.-No.: 14494/2024

Į.	1 11411	LIADLL		version i (provisional)		3A10KDA1 13/00/2024		
	Time		Class	Group	Sessions	Remarks		
[07:00	PADDOCK	All		PAD	DOCK IS OPEN		
Ī	08:00 - 08:10				10' FREE PRACTICE SESSION			
	08:10 - 08:15		DSKC (KZ2)	Series 1	& 5' START EXERCISES			
ľ	08:20 - 08:30		DSKC (KZ2)	Series 2	10' FREE PRACTICE SESSION			
•	08:30 - 08:35				& 5' START EXERCISES			
	08:40 - 08:50	OFFICIAL	DIAM (IA70)	All	10' FREE PRACTICE SESSION	with		
	08:50 - 08:55	FREE	DKM (KZ2)	All	& 5' START EXERCISES	REGISTERED / SCANNED		
	09:00 - 09:10	-	X30 JUNIOR	All	10' FREE PRACTICE SESSION	"PRACTICE TYRES"		
	09:15 - 09:25		DMKM (MINI)	All	10' FREE PRACTICE SESSION			
	09:30 - 09:40		V20 SENIOD	Series 1	10' FREE PRACTICE SESSION			
	09:45 - 09:55		X30 SENIOR	Series 2	10' FREE PRACTICE SESSION			
	10:00 - 10:10		DJKM (OK-J)	All	10' FREE PRACTICE SESSION			
			all			t 30 min after FP of relevant group)		
	until 09:50	ı	all		ption to cancel Wet weather tire	s that are in the scanning system!		
	10:25 - 10:31		DSKC (KZ2)	Series 1				
•	10:36 - 10:42		DSKC (KZ2)	Series 2				
-	10:47 - 10:53		DKM (KZ2)	All		with		
	10:58 - 11:04	QUALIFYING PRACTICE	X30 JUNIOR	All		REGISTERED / SCANNED		
	11:09 - 11:15	TRACTICE	DMKM (MINI)	All		"RACE TYRES"		
-	11:20 - 11:26 11:31 - 11:37	-	X30 SENIOR	Series 1				
-	11:42 - 11:48		X30 SENIOR	Series 2 All				
	11:55 - 12:45		DJKM (OK-J) BREAK	All	12:15 h POLE POS	SITION AWARD - CEREMONY		
ļ	11.55 - 12.45	Pregrid closes	DILLAIN		12.1311 1 022 1 03	THOM AWARD - CEREMONT		
R1	12:50 - 13:10	12:45	X30 SENIOR	B = C	Qualifying Heat B=C / 11 laps			
R2	13:15 - 13:35	13:10	X30 JUNIOR	All	Qualifying Heat 1 / 11 laps			
R3	13:40 - 14:00	13:35	DSKC (KZ2)	B = C	Qualifying Heat B=C / 12 laps			
R4	14:05 - 14:25	14:00	DKM (KZ2)	All	Qualifying Heat 1 / 12 laps			
R5	14:30 - 14:45	14:25	DMKM (MINI)	All	Qualifying Heat 1 / 8 laps			
R6	14:50 - 15:10	14:45	X30 SENIOR	A = C	Qualifying Heat A=C / 11 laps			
R7	15:15 - 15:35	15:10	DJKM (OK-J)	All	Qualifying Heat 1 / 10 laps	with REGISTERED / SCANNED		
R8	15:40 - 16:00	15:35	DSKC (KZ2)	A = C	Qualifying Heat A=C / 12 laps	"RACE TYRES"		
R9	16:05 - 16:25	16:00	DKM (KZ2)	All	Qualifying Heat 2 / 12 laps			
R10	16:30 - 16:50	16:25	X30 JUNIOR	All	Qualifying Heat 2 / 11 laps			
R11	16:55 - 17:10	16:50	DMKM (MINI)	All	Qualifying Heat 2 / 8 laps			
R12	17:15 - 17:35	17:10	X30 SENIOR	A = B	Qualifying Heat A=B / 11 laps			
R13	17:40 - 18:00	17:35	DJKM (OK-J)	All	Qualifying Heat 2 / 10 laps			
R14	18:05 - 18:25	18:00	DSKC (KZ2)	A = B	Qualifying Heat A=B / 12 laps			
[exp. 19:20	OFF	ICIAL INTERMED	DIATE CLASSIFICAT	ION (after Qualifying Heats)			
[The entrance to	5 - 18:25 18:00 DSKC (KZ2) A = B Qualifying Heat A=B / 12 laps xp. 19:20 OFFICIAL INTERMEDIATE CLASSIFICATION (after Qualifying Heats) The entrance to the Start Service Park is generally closed 10 minutes before the scheduled start time						
[22:00	PADD	OCK WILL BE	CLOSED				
	CLINICET 04.47					D 011		

SUNSET 21:17 Page 3/4 The schedule can be adjusted in detail if necessary. If this happens after beginning of the event, the change will be announced after Stewards permission in a corresponding Bulletin.

















ADAC

SATURDAY 15/06/2024



INTERNATIONALES
ADAC KARTRENNEN WACKERSDORF
14.-16. Juni 2024

ADAC

DMSB-Reg.-No.: 14494/2024

	TIMI	ETABLE		Version 1 (provisional)		SUNDAY 16/06/2024		
[Time	Pregrid closes	Class	Group	Sessions	Remarks		
	07:00	PADDOCK	all	PADDOCK IS OPEN				
ſ	08:00 - 08:06	3:00 - 08:06		Super Heat A	Warm-up (6 min)			
ŀ	08:11 - 08:17		DSKC (KZ2)	Super Heat B	Warm-up (6 min)	1		
ŀ	08:22 - 08:28		DKM (KZ2)	Super Hest	Warm-up (6 min)	-		
ł	08:33 - 08:39	WARM UP	X30 JUNIOR	Super Heat	Warm-up (6 min)	with "FREE PRACTICE TYRES" (scanned tyres)		
İ	08:44 - 08:50		DMKM (MINI)	Super Heat	Warm-up (6 min)			
İ	08:55 - 09:01		X30 SENIOR DJKM (OK-J)	Super Heat A	Warm-up (6 min)			
İ	09:06 - 09:12			Super Heat B	Warm-up (6 min)			
ľ	09:17 - 09:23			Super Heat	Warm-up (6 min)			
İ	09:28 - 09:40				BREAK			
ا ۔	00:40 40:00	Pregrid closes		0110 4	0 11 (4/40)	1		
5		09:35	DSKC (KZ2)	SH Group A	Super Heat A / 16 laps	-		
6		10:00	DI/M (I/70)	SH Group B All	Super Heat B / 16 laps	-		
7	10:30 - 10:50 10:55 - 11:15	10:25	DKM (KZ2)		Super Heat / 16 laps	with		
9	10:55 - 11:15 11:20 - 11:35	10:50 11:15	X30 JUNIOR	All	Super Heat / 13 laps	REGISTERED / SCANNED		
, כ	11:40 - 12:00	11:15	DMKM (MINI)	SH Group A	Super Heat A / 10 laps Super Heat A / 13 laps	"RACE TYRES"		
1	12:05 - 12:25	12:00	X30 SENIOR	SH Group B	Super Heat B / 13 laps	-		
2	12:30 - 12:50	12:25	DJKM (OK-J)	All	Super Heat / 12 laps	-		
١	12.30 - 12.30				Super Heat / 12 Taps SIFICATION (before Finals): 20 min after	r last Superheat		
	12:50 - 13:40	_	_		BREAK			
3	13:40 - 13:50	13:40			GRID ON TRACK			
	13:50 - 14:15		DSKC (KZ2)	FINALISTS	FINAL RACE 21 laps	with scanned "RACE TYRES"		
	14:20			TOP 5	PODIUM			
4	14:15 - 14:25	14:15			GRID ON TRACK	1		
			DKM	FINALISTS	FINAL RACE	with scanned		
	14:25 - 14:50		(KZ2)		21 laps	"RACE TYRES"		
ı	14:55			TOP 5	PODIUM			
_	44.50 45.00							
5	14:50 - 15:00	14:50	IAME SERIES	FINALIOTO	GRID ON TRACK	4		
	15:00 - 15:20		GERMANY	FINALISTS	FINAL RACE 16 laps	with scanned "RACE TYRES"		
ŀ	45.05		(X30 JUN)	TOD 5		TO SE TIMES		
ŀ	15:25			TOP 5	PODIUM	1		
6	15:20 - 15:30	15:20			GRID ON TRACK			
	15:30 - 15:50		DMKM (MINI)	FINALISTS	FINAL RACE 12 laps	with scanned "RACE TYRES"		
	15:55			TOP 5	PODIUM			
7	15:50 - 16:00	15:50			GRID ON TRACK			
1	70.00	10.00	IAME SERIES	FINALISTS	FINAL RACE	with scanned		
	16:00 - 16:20		GERMANY (X30 SEN)		16 laps	"RACE TYRES"		
ļ	16:25			TOP 5	PODIUM			
8	16:20 - 16:30	16:20			GRID ON TRACK			
	16:30 - 16:50		DJKM (OK-JUN)	FINALISTS	FINAL RACE 16 laps	with scanned "RACE TYRES"		
ŀ	16:55			TOP 5	PODIUM			
Ĺ		the Start Service	Park is generally		before the scheduled start time	7		
ı								